# SDR SWAA2020081702707

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS807 LBL21 WL157. / CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727-BS807 LBL21 WL157 FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 20% MATERIAL LOSS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. REMOVED AND REPLACED FLOOR TO SIDEWALL FROM 727+4-BS847 LBL21 IAW SRM 51-40-02 AND IAW DWG #146A7500 AND IAW DWG #146A7502.
